www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/1568

Title: A characterization of first-order topological properties of planar spatial data
Authors: Benedikt, Michael
KUIJPERS, Bart
Lödig, Christof
VAN DEN BUSSCHE, Jan
Wilke, Thomas
Issue Date: 2006
Citation: JOURNAL OF THE ACM, 53(2). p. 273-305
Abstract: Planar spatial datasets can be modeled by closed semi-algebraic sets in the plane. We establish a characterization of the topological properties of such datasets expressible in the relational calculus with real polynomial constraints. The characterization is in the form of a query language that can only point that can only talk about points in the set and the "cones" around these points.
URI: http://hdl.handle.net/1942/1568
DOI: 10.1145/1131342.1131346
ISI #: 000237759500004
ISSN: 0004-5411
Category: A1
Type: Journal Contribution
Validation: ecoom, 2007
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.